# SDR ASOA201100183

- Difficulty date: January 11, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 29,215 hours, 25,929 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 601R38303203
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD STEP PLATE NEEDS REPLACEMENT DUE TO HEAVY CORROSION AND DAMAGE.  FOUND CLIP THAT ATTACHES FS 319 TRANSVERSE BEAM RT TO THE SERVICE DOOR SILL ANGLE TO BE CORRODED AND REQUIRES REPLACEMENT.  REMOVED DAMAGED CLIP AT FS 319 (RT) AND REPLACED WITH A NEW SERVICEABLE CLIP PN IAW SRM 51-42-21, 51-42-06 AND 51-42-13.   THIS REPAIR IS CLASSIFIED A MINOR REPAIR IAW SOP 5702.
